# SDR UHLA201608310426

- Difficulty date: August 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 30,296 hours, 18,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DOOR EXIT IDENTIFIED LIGHT NOT WORKING WHEN EMERGENCY PLACE ON.  R & R SIGN, EXIT ID IAW MM 33-50-15.
